Alert archive / Indiana / Gale Warnings in 2014

Gale Warning 9, NWS Northern Indiana

April 13, 2014

NWS Northern Indiana issued this gale warning at Apr 13, 2014, 10:38 PM EDT. It took effect at Apr 14, 2014, 4:45 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 10:38 PM EDT (02:38 UTC)
In effect from
Apr 14, 2014, 4:45 AM EDT
Expired
Apr 14, 2014, 4:18 PM EDT
In force
12 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WHUS73 KIWX 140238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 PM EDT SUN APR 13 2014

LMZ043-046-141045-
/O.EXT.KIWX.SC.Y.0018.140414T0600Z-140414T1100Z/
/O.NEW.KIWX.GL.W.0009.140414T1100Z-140414T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1038 PM EDT SUN APR 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EDT MONDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  VEERING WEST OVERNIGHT. NORTHWEST TO 30 KNOTS MONDAY...WITH
  GUSTS TO 35 KNOT GALES.

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...THEN TO 10 TO 14 FEET
  MONDAY AND MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
850 
WHUS73 KIWX 140845
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 AM EDT MON APR 14 2014

LMZ043-046-141645-
/O.CAN.KIWX.SC.Y.0018.000000T0000Z-140414T1100Z/
/O.EXT.KIWX.GL.W.0009.140414T0845Z-140414T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
445 AM EDT MON APR 14 2014

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
5 PM EDT THIS AFTERNOON. 

* WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT
  GALES...VEERING NORTHWEST LATER THIS MORNING.

* WAVES: BUILDING TO 10 TO 14 FEET BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
844 
WHUS73 KIWX 141420
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EDT MON APR 14 2014

LMZ043-046-142100-
/O.CON.KIWX.GL.W.0009.000000T0000Z-140414T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1020 AM EDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* WINDS: NORTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES.

* WAVES: BUILDING TO 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
426 
WHUS73 KIWX 142018
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EDT MON APR 14 2014

LMZ043-046-150430-
/O.CAN.KIWX.GL.W.0009.000000T0000Z-140414T2100Z/
/O.NEW.KIWX.SC.Y.0019.140414T2018Z-140415T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
418 PM EDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 13, 8:47 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 13, 8:47 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EDT SUN APR 13 2014

.SYNOPSIS...
ISSUED AT 830 PM EDT SUN APR 13 2014

SHOWERS AND SCATTERED THUNDERSTORMS WILL BECOME MORE PREVALENT
TONIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION FROM
THE PLAINS. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL TRACK
ACROSS THE REGION ON MONDAY...BRINGING COLDER AND BLUSTERY
CONDITIONS. RAIN WILL TAPER IN COVERAGE DURING THE DAY
MONDAY...BUT ANOTHER DISTURBANCE WILL BRING A CHANCE OF LIGHT SNOW
ACCUMULATIONS FOR MONDAY NIGHT.

&&

.UPDATE...
ISSUED AT 830 PM EDT SUN APR 13 2014

AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH
SMALL SCALE UPPER VORT MAX SHOULD EXIT FAR NORTHWEST PORTIONS OF
THE AREA OVER THE NEXT OVER. LULL IN PRECIP WILL BE RELATIVELY
SHORT LIVED AS STRONGER UPPER LEVEL SHORT WAVE WILL CONTINUE TO TRACK
INTO NORTHWEST INDIANA OVERNIGHT. A LARGE AREA OF ENHANCED LOW
LEVEL MOISTURE TRANSPORT NOTED PER LATEST RAP ANALYSIS ACROSS THE
MID MS RIVER VALLEY WILL SHIFT EASTWARD AND EXTEND FROM THE LOWER
OHIO VALLEY INTO THE SOUTHERN GREAT LAKES BY 09Z. A LARGE AREA OF
RAIN/EMBEDDED THUNDERSTORMS COINCIDING WITH THIS STRONGER LOW
LEVEL MOISTURE TRANSPORT ACROSS SOUTHEAST MISSOURI WILL CONTINUE
TO EXPAND NORTHEASTWARD OVERNIGHT...BRINGING WIDESPREAD
RAIN/EMBEDDED THUNDER TO MOST OF THE FORECAST AREA THROUGH EARLY
MONDAY MORNING. NORTHWARD ADVECTION OF 1.25-1.40 INCH PWAT AXIS
INTO THE AREA OVERNIGHT AND STRENGTHENING LOW LEVEL FRONTAL
CIRCULATION SHOULD PROMOTE SOME HEALTHY RAINFALL AMOUNTS POSSIBLY
APPROACHING AROUND AN INCH ACROSS WESTERN PORTIONS OF THE AREA
WHICH COULD LEAD TO SOME MINOR FLOODING CONCERNS GIVEN RECENT WET
PERIOD/MOIST SOILS. MAIN TWEAKS TO FORECAST THIS EVENING WERE TO
SLIGHTLY INCREASE POPS OVERNIGHT IN ASSOCIATION WITH ABOVE
MENTIONED TRENDS...ALONG WITH SLIGHT ADJUSTMENT TO HOURLY TEMP
CURVE ACROSS THE NORTHWEST COOLER TEMPS RESIDE INITIALLY DUE TO
EARLIER MARINE INFLUENCE. BEST CHANCE OF THUNDER APPEARS TO BE
DURING THE OVERNIGHT HOURS...WHERE SLIGHT ENHANCEMENT TO WEAK
ELEVATED INSTABILITY IS EXPECTED IN ASSOCIATION WITH LOW LEVEL
MOIST TONGUE.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 328 PM EDT SUN APR 13 2014

VIGOROUS LOW PRESSURE OVR KS THIS AFTN WILL LIFT QUICKLY NEWD INTO
THE MI THUMB BY DAYBREAK TOMORROW AND PROPEL A STG CDFNT EWD ACRS
THE AREA. SO FAR WARM SECTOR HAS BEEN A DUD WITH THIS SYS OWING TO
POOR MSTR RTN UNDERNEATH STEEP EML AND SEE LTL EVIDENCE THAT WILL
CHANGE INTO EARLY EVE.

BETTER PROSPECTS FOR RAINFALL XPCD LT TONIGHT AHD AND ALG SFC FNTL
BNDRY. HWVR WKNG CAP WITHIN ZONE OF FVRBL THETA-E AND SUSTAINED LL
WAA STILL WARRANTS HOLDING ONTO SOME POPS NW THIRD THROUGH EVENING.
OTRWS STG POST FNTL CAA WEDGE FOLLOWS MON AM W/CRASHING SFC TEMPS.
LINGERING POST FNTL SHRA XPCD IN THE MORNING FOLLOWED BY LARGELY DRY
CONDS IN THE AFTN ASSOCD/W MID LVL DRY SLOT OF EXITING SYS ALOFT.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 328 PM EDT SUN APR 13 2014

FOCUS OF FORECAST WILL BE ON ARRIVAL OF UNSEASONABLY COLD AIR AND
ACCUMULATING SNOWFALL AT THE START OF THE PERIOD.

COLD FRONT SHOULD BE LONG GONE BY MONDAY EVENING WITH THE REGION IN
A VERY BRIEF LULL IN PRECIP TO START THINGS OUT. THIS WILL QUICKLY
CHANGE AS A DISTURBANCE MOVES ALONG THE FRONT AND BRINGS ANOTHER
QUICK SHOT OF INCREASED MSTR AND LIFT. MODELS DO VARY ON EXACTLY HOW
MUCH QPF BUT IN GENERAL PAINT THE NEED FOR LIKELY TO CAT POPS FOR
MOST AREAS FOR A PERIOD...MAINLY IN THE 3Z TO 9Z TUES TIME FRAME.
HAVE BROKE GRIDS INTO 3 HOUR BLOCKS TO TRY TO ADD SOME DETAIL IN
TERMS OF TIMING. GIVEN RATHER PRONOUNCED/FAST ARRIVING PUNCH OF COLD
AIR...MIX POTENTIAL FOR PRECIP LOOKING MORE LIMITED WITH 1000-850 MB
THICKNESS AND SFC TEMPS ALL POINTING TOWARDS ALL SNOW. THE BIGGEST
CHALLENGE LIE WITH HOW MUCH PRECIP FALLS AND POTENTIAL
ACCUMULATIONS. IMPRESSIVE 850 MB DROP FOR MID APRIL WITH VALUES FROM
-8 TO - 10 C DURING BEST PRECIP WINDOW. AT THIS TIME...THINK MANY
AREAS WILL SEE SOME WET SNOWFLAKES TO START THINGS OFF IN THE
EVENING...WITH THIS SNOW BEING LESS WET WITH TIME AS COLDER AIR
SETTLES IN AND SNOW RATIOS INCREASE SOMEWHAT. IF WE WERE STILL
ENTRENCHED IN THE GENERALLY COLD PATTERN...WE MIGHT BE LOOKING AT
SEVERAL INCHES OF SNOW STICKING AROUND AND CAUSING A LOT OF
PROBLEMS. HOWEVER...DESPITE THE COLD AIR ARRIVING...ROAD/GROUND
TEMPS HAVE WARMED SUBSTANTIALLY GIVEN THE 70S OF THE PAST COUPLE OF
DAYS. THIS WILL LIKELY ALLOW FOR MELTING OF A LOT OF THE
SNOWFALL...ESPECIALLY ON ROADS. HOWEVER...IF SNOW CAN COME DOWN HARD
ENOUGH IT MAY BE ABLE TO ACCUMULATE AND STICK AROUND BRIEFLY INTO
PARTS OF TUESDAY AS HIGHS STRUGGLE THROUGH THE 30S TO NEAR 40. GRIDS
REFLECT ACCUMULATIONS OF 1 TO 3 INCHES WITH HIGHEST AMOUNTS IN SE
AREAS WHERE MSTR WILL LINGER LONGER. AGAIN...IT NEEDS TO BE STRESSED
THAT MUCH OF THIS SNOW MAY NOT ACCUMULATE IN THE EVENING BUT
OVERNIGHT...ROADS COULD BECOME SLIPPERY IN SOME AREAS AS OVERNIGHT
LOWS PLUMMET THROUGH THE 20S. FORECAST WILL NEED FINE TUNING FURTHER
OVER THE NEXT 12 TO 24 HOURS.

ONCE THIS SYSTEM PASSES BY...DRIER WEATHER WILL SETTLE IN UNTIL
THURS NGT BEFORE THE NEXT SYSTEM BEGINS TO APPROACH THE REGION WITH
CHANCES FOR SHOWERS. TEMPS WILL CLIMB BACK INTO THE 50S AND POSSIBLY
60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 830 PM EDT SUN APR 13 2014

LEAD SHORT WAVE WILL CONTINUE TO BRING A PERIOD OF RAIN SHOWERS
AND PERHAPS AN ISOLATED THUNDERSTORM TO KSBN OVER THE NEXT HOUR. A
BRIEF LULL IN RAIN SHOWER COVERAGE IF POSSIBLE AFTER 01Z...BUT
RAIN WILL BECOME MORE WIDESPREAD OVERNIGHT WITH SOME EMBEDDED
THUNDER AS A SHORT WAVE TROUGH LIFTS NORTHEAST INTO THE AREA. AN
AXIS OF ENHANCED MOISTURE WILL ALSO ADVECT INTO NORTHERN INDIANA
OVERNIGHT AHEAD OF THE UPPER TROUGH/COLD FRONT WHICH SHOULD ALSO
ALLOW FOR A PERIOD OF MODERATE TO HEAVY RAIN...MAINLY IN THE 06Z-
12Z TIMEFRAME. WITH INSTABILITY QUITE LIMITED IN MAGNITUDE HAVE
RESTRICTED THUNDER MENTION TO VCTS AT THIS TIME. SOUTH WINDS
GUSTS ARE EXPECTED TO INCREASE OVERNIGHT AS SFC PRESSURE FALLS
OVERSPREAD SOUTHERN GREAT LAKES...WITH GUSTY NORTHWEST WINDS TO 30
KNOTS ON MONDAY BEHIND THE FRONT. IFR CONDITIONS ARE ALSO EXPECTED
WITH THE PERIODS OF HEAVIER RAIN LATE TONIGHT INTO EARLY
MONDAY...EVENTUALLY IMPROVING TO MVFR BEHIND THE FRONT TOWARD
MIDDAY MONDAY.

&&

.MARINE...
ISSUED AT 328 PM EDT SUN APR 13 2014

AREAS OF FOG BEING INTRODUCED TO NEARSHORE WATERS WITH WEB CAMS
SHOWING FOG OFFSHORE...MORE THAN LIKELY MORE IN THE 3 TO 5 NM
RANGE. TRENDS WILL BE MONITORED FOR NEED FOR MARINE DENSE FOG
ADVISORY BUT MAIN THREAT SHOULD REMAIN IN OPEN WATERS.

WILL ALSO HOIST SMALL CRAFT ADVISORY STARTING LATER TONIGHT AND
CONTINUING THROUGH AT LEAST MONDAY IF NOT INTO TUESDAY. POTENTIAL
FOR A PERIOD OF GALE FORCE GUSTS BUT HAVE KEPT WORDING TONED DOWN
FOR THE TIME BEING WITH A FEW GUSTS TO 35 KTS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 AM TO 8 PM EDT MONDAY FOR LMZ043-046.

&&

UPDATE...MARSILI
SYNOPSIS...MARSILI
SHORT TERM...T
LONG TERM...FISHER
AVIATION...MARSILI
MARINE...FISHER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 13, 9:46 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT SUN APR 13 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
946 PM EDT SUN APR 13 2014 /846 PM CDT SUN APR 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

RAIN WILL BECOME WIDESPREAD OVERNIGHT INTO EARLY MONDAY MORNING
WITH EMBEDDED THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME BUT PERIODS OF MODERATE TO HEAVY RAIN TONIGHT AND
MONDAY MORNING COULD LEAD TO MINOR FLOODING IN LOW LYING
AREAS...ALONG WITH RISES ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS AND BRIEF HEAVY RAIN WILL CONTINUE
EARLY MONDAY MORNING.

SNOW IS LIKELY MONDAY NIGHT WITH ACCUMULATIONS OF AROUND AN INCH
OR TWO POSSIBLE...ESPECIALLY FOR ELEVATED AND GRASSY AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-150200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
946 PM EDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE FROM
MONDAY MORNING THROUGH TUESDAY AFTERNOON. NORTHWEST GALE GUSTS ARE
POSSIBLE MONDAY MORNING AND EARLY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:18 PM EDTSmall Craft AdvisoryIWX25 hr

Nearby

Gale Warnings in Indiana, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.